| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that picc not working, per floor nurse.Picc was removed on (b)(6).Small hole in picc noticed by picc rn.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a leaking powerpicc catheter is unconfirmed because the problem could not be reproduced.One 5 fr t/l powerpicc catheter was returned for evaluation.A functional test of attempting to infuse water into each lumen using a 12 ml syringe revealed the red lumen to be partially occluded initially, but subsequent water infusion allowed the red lumen to infuse without resistance.The white lumen and the gray lumen were patent to infusion.The catheter was then pressurized with water, and no leaks were observed throughout the returned device.Because no leaks were found during the investigation, the complaint of a leaking catheter is unconfirmed.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings are in section h11.
Event or Problem Description